Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning compact continua in certain spaces of R. L. Moore


Author: J. H. Roberts
Journal: Bull. Amer. Math. Soc. 39 (1933), 615-621
DOI: https://doi.org/10.1090/S0002-9904-1933-05701-4
MathSciNet review: 1562687
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05701-4

American Mathematical Society